Symplectic geometry on moduli spaces of stable pairs
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 4, p. 391-433
@article{ASENS_1995_4_28_4_391_0,
     author = {Bottacin, Francesco},
     title = {Symplectic geometry on moduli spaces of stable pairs},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {4},
     year = {1995},
     pages = {391-433},
     doi = {10.24033/asens.1719},
     zbl = {0864.14004},
     mrnumber = {96h:14008},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1995_4_28_4_391_0}
}
Bottacin, Francesco. Symplectic geometry on moduli spaces of stable pairs. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 4, pp. 391-433. doi : 10.24033/asens.1719. http://www.numdam.org/item/ASENS_1995_4_28_4_391_0/

[B1] A. Beauville, Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables (Acta Math., Vol. 164, 1990, pp. 211-235). | MR 91m:14044 | Zbl 0712.58031

[B2] A. Beauville, Systèmes hamiltoniens complètement intégrables associés aux surfaces K3 (Symp. Math., Vol. 32, 1992, pp. 25-31). | MR 95c:14052 | Zbl 0827.58022

[BNR] A. Beauville, M. S. Narasimhan and S. Ramanan, Spectral curves and the generalized theta divisor (J. Reine Angew. Math., Vol. 398, 1989, pp. 169-179). | MR 91c:14040 | Zbl 0666.14015

[BR] I. Biswas and S. Ramanan, An infinitesimal study of the moduli of Hitchin pairs (J. London Math. Soc., Vol. 49, 1994, pp. 219-231). | MR 94k:14006 | Zbl 0819.58007

[EGA] A. Grothendieck, Eléments de Géométrie Algébrique (Publ. Math. IHES, 1965-1967). | Numdam

[Ha1] R. Hartshorne, Residues and Duality (Lecture Notes in Math., Vol. 20, Springer-Verlag, Heidelberg, 1966). | MR 36 #5145 | Zbl 0212.26101

[Ha2] R. Hartshorne, Algebraic Geometry, Berlin-Heidelberg-New York, 1977. | MR 57 #3116 | Zbl 0367.14001

[H] N. Hitchin, Stable bundles and integrable systems (Duke Math. J., Vol. 54, 1987, pp. 91-114). | MR 88i:58068 | Zbl 0627.14024

[M] D. Mumford, Abelian Varieties, Tata Institute of Fundamental Research, Bombay, Oxford University Press, 1970. | MR 44 #219 | Zbl 0223.14022

[Ma] E. Markman, Spectral Curves and Integrable Systems (Comp. Math., Vol. 93, 1994, pp. 255-290). | Numdam | MR 95k:14013 | Zbl 0824.14013

[MS] V. B. Mehta and C. S. Seshadri, Moduli of Vector Bundles on Curves with Parabolic Structures (Math. Ann., Vol. 248, 1980, pp. 205-239). | MR 81i:14010 | Zbl 0454.14006

[Ne] P. E. Newstead, Introduction to Moduli Problems and Orbit Spaces, Tata Institute of Fundamental Research and Springer-Verlag, Berlin-Heidelberg-New York, 1978. | MR 81k:14002 | Zbl 0411.14003

[N] N. Nitsure, Moduli space of semistable pairs on a curve (Proc. London Math. Soc., Vol. 62, 1991, pp. 275-300). | MR 92a:14010 | Zbl 0733.14005

[S] C. S. Seshadri, Fibrés Vectoriels sur les Courbes Algébriques (Astérisque, Vol. 96, 1982). | MR 85b:14023 | Zbl 0517.14008

[Si] C. Simpson, Moduli of representations of the fundamental group of a smooth projective variety I, II, Toulouse Prépublication, Vol. 17.

[W] A. Weinstein, The local structure of Poisson manifolds (J. Diff. Geom., Vol. 18, 1983, pp. 523-557). | MR 86i:58059 | Zbl 0524.58011

[We] G. E. Welters, Polarized abelian varieties and the heat equations (Comp. Math., Vol. 49, 1983, pp. 173-194). | Numdam | MR 85f:14045 | Zbl 0576.14042